Vol. 3, No. 5, 2009

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
T-adic exponential sums over finite fields
489–509

Chunlei Liu and Daqing Wan

Dress induction and the Burnside quotient Green ring
511–541

Ian Hambleton, Laurence R. Taylor and Bruce Williams

Vanishing of trace forms in low characteristics
543–566

Skip Garibaldi

Appendix: Alexander Premet

Compatible associative products and trees
567–586

Vladimir Dotsenko

An algorithm for computing the integral closure
587–595

Anurag K. Singh and Irena Swanson

A general homological Kleiman–Bertini theorem
597–609

Susan J. Sierra